Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Little Rock, AR

April 3, 2007Searcy County, Stone County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 3, 2007, 5:15 PM CDT for Searcy County, Stone County, Arkansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 5:15 PM CDT (22:15 UTC)
Expired
Apr 3, 2007, 6:15 PM CDT
In force
60 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Searcy County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:43 PM CDTHAIL 0.757 S Mountain View, AR
Apr 3, 5:48 PM CDTHAIL 1.752 S Fox, AR
Apr 3, 5:56 PM CDTHAIL 0.885 S Mountain View, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLZK 032217
SVRLZK
ARC129-137-032315-
/O.NEW.KLZK.SV.W.0039.070403T2215Z-070403T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SEARCY COUNTY IN NORTH CENTRAL ARKANSAS
  SOUTHERN STONE COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 615 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 2 MILES NORTHEAST   
  OF LESLIE...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OXLEY AT 525 PM CDT...
  MOZART AT 540 PM CDT...
  
&&

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3596 9265 3578 9270 3580 9242 3573 9241
      3571 9184 3578 9187 3585 9187 3586 9241
      3596 9240

$$

46
1 follow-up statement
000 
WWUS54 KLZK 032251
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 PM CDT TUE APR 3 2007

ARC129-032258-
/O.CAN.KLZK.SV.W.0039.000000T0000Z-070403T2315Z/
SEARCY AR-
545 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SEARCY COUNTY IS CANCELLED...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS FROM MOUNTAIN VIEW TO MOZART...MOVING 
SOUTHEAST AT 30 MPH. 

THE STORMS HAD EXITED SEARCY COUNTY...WITH A SEVERE THUNDERSTORM 
WARNING NO LONGER NECESSARY.

&&

LAT...LON 3586 9240 3583 9241 3580 9241 3573 9240
      3571 9184 3578 9186 3585 9187 3589 9191
      3593 9203 3590 9217

$$

ARC137-032315-
/O.CON.KLZK.SV.W.0039.000000T0000Z-070403T2315Z/
STONE AR-
545 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN STONE COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS FROM MOUNTAIN VIEW TO MOZART...
MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL PRODUCE UP TO GOLFBALL SIZE HAIL AND STRONG TO 
DAMAGING WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR ARKANSAS.

&&

LAT...LON 3586 9240 3583 9241 3580 9241 3573 9240
      3571 9184 3578 9186 3585 9187 3589 9191
      3593 9203 3590 9217

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:05 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 3, 2:05 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 PM CDT TUE APR 3 2007

.DISCUSSION...
ON-GOING CONVECTION OVER MO FIRING AHEAD OF THE COLD FRONT...& AS
THE SHORTWAVE ENERGY MOVES EAST. SOUTHWEST END HAS BEEN SLOW TO
FIRE...BUT WITH LAPS DATA SHOWING LI OF -8 TO -10...WHILE THETA-E
SURGE HAS NOW SHIFTED TO FAR SE OK TO CENTRAL MO. 18Z SOUNDING
FROM KLZK HAD A PRECIP WATER 0.99 INCHES...LI OF -7.2...CAPE OF
2355 J/KG...& A WIND FIELD OF SW 10-40 SURFACE TO 6K FT. THIS
SOUNDING IS SLIGHTLY LESS UNSTABLE THAN 12Z SOUNDING...INVERSION
STILL PRESENT AT 4K-8K FT. EXPECTING ISOLATED SEVERE STORMS WITH
THE SQUALL- LINE AS IT MOVES E-SE AHEAD OF THE COLD FRONT. UP POPS
TO 50% CHANCE OVER MOST AR EARLIER...& MAY HAVE TO GO LIKELY IN
SOME NE SPOTS LATER. SPC CONTINUES A MODERATE RISK...OVER CENTRAL
AR FOR DAY ONE. PRESSURE GRADIENT AHEAD OF THE COLD FRONT HAS
INCREASED TO PROMPT LAKE WIND ADV THROUGH MIDNIGHT OVER ALL OF AR.
AS STATED EARLIER... OVERALL JET DYNAMICS ARE NOT IMPRESSIVE...BUT
ENOUGH MOISTURE...INSTABILITY & LIFT WILL OVERCOME. WITHOUT GREAT
JET DYNAMICS...SEVERE POTENTIAL WILL BE LIMITED. COLD FRONT HAS
MADE SOME PROGRESS E-SE...& LOCATED OVER FAR SE KS...NORTH TO NEAR
KUIN.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
MODELS HAVE SHORTWAVE ENERGY QUICKLY MOVING THROUGH AR FROM 18Z-
00Z THIS AFTERNOON TO EVENING...WITH MAIN LIFT OVER FAR SE AR AT 00Z.
HAVE GOOD CHANCE OF CONVECTION IN FORECAST WITH MENTION OF SEVERE
STORM POTENTIAL. ALSO EXPECTED SPEED OF SHORTWAVE MOVEMENT SHOULD
LIMIT SOME SEVERE POTENTIAL & COVERAGE...BUT WILL SEE SQUALL-LINE
FORM AHEAD OF THE COLD FRONT...& SWEEP ACROSS THE STATE. OVERALL
ATMOSPHERIC SHEAR APPEARS TO BE LIMITED...SO MAIN THREAT OF SEVERE
STORMS WILL BE LARGE HAIL...STRONG WINDS...WITH ONLY ISOLATED
TORNADOES. 00Z- 06Z...ENERGY IS PUSHING SOUTH OF AR...& STORMS
SHOULD HAVE EXITED THE STATE BY 06Z. MUCH COOLER & DRIER AIR THEN
FILTERS IN OVER AR FOR WEDNESDAY & THE REST OF THE WEEK...TAKING TEMPS
BACK TO BELOW NORMALS...FROM NORMAL LOWS IN THE MID 40S WHILE HIGHS
IN THE MID & UPPER 60S. WILL HAVE TO CONSIDER MENTION OF FROST LATE
IN THE WEEK...TO POSSIBLE FREEZE WATCH OR WARNING OVER THE
WEEKEND...ESPECIALLY IN NORTHERN PARTS OF THE STATE.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY
NWLY FLOW ALOFT IS FCST TO PERSIST OVER THE MIDDLE OF THE NATION
DURG THE PD. SEVERAL UPPER LVL SYSTEMS WL DROP SEWD AND BRING
REINFORCING SHOTS OF COOLER AIR TO THE FA. FIRST SYS WL AFFECT THE
AREA EARLY IN THE WEEKEND...WITH SMALL CHCS OF LGT RAIN POSSIBLE
OVR MAINLY WRN AR SAT AFTN AND EVENING. RATHER CHILLY AIR WL
FOLLOW... WITH LOWS BY SUN MRNG IN THE UPPER 20S TO LOWER
30S...THREATENING TENDER VEGETATION OVR MUCH OF THE FA. SOME
MODERATION IN TEMPS EXPECTED BY MON AND ANOTHER UPPER SYS PASSES
NE OF THE STATE MON NGT AND TUE. RAIN CHCS WL BE LIMITED AS BULK
OF LIFT RMNS N OF THE FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     47  61  35  57 /  50  10   0  10
CAMDEN AR         50  64  41  61 /  50  10   0  10
HARRISON AR       40  58  34  56 /  50  10   0  10
HOT SPRINGS AR    49  64  40  60 /  50  10   0  10
LITTLE ROCK   AR  49  63  39  60 /  50  10   0  10
MONTICELLO AR     53  65  41  62 /  50  10   0  10
MOUNT IDA AR      47  63  40  60 /  50  10   0  10
MOUNTAIN HOME AR  42  58  33  56 /  50  10   0  10
NEWPORT AR        49  61  35  56 /  50  10   0  10
PINE BLUFF AR     51  65  40  61 /  50  10   0  10
RUSSELLVILLE AR   45  61  37  58 /  50  10   0  10
SEARCY AR         49  62  38  58 /  50  10   0  10
STUTTGART AR      51  64  39  60 /  50  10   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...59 / LONG TERM...44
Hazardous weather outlook, Apr 3, 3:40 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 PM CDT TUE APR 3 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
340 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WERE DEVELOPING IN
AREAS NORTH OF ARKANSAS EARLY THIS AFTERNOON. THE STORMS WERE
POPPING UP FROM THE OHIO VALLEY TO MISSOURI. IN ARKANSAS...WARM AIR
ALOFT WAS CAPPING THE ATMOSPHERE...WITH NO STORMS AS OF 3 PM CDT.
THAT WILL CHANGE THE AFTERNOON PROGRESSES.

A COLD FRONT WILL PUSH INTO THE STATE...WITH THE CAP WEAKENING.
THUNDERSTORMS WILL DEVELOP ALONG THE FRONT...WITH THE STORMS
AFFECTING ABOUT THE NORTHERN HALF OF THE STATE THROUGH 7 PM THIS
EVENING. STORMS WILL PUSH INTO SOUTHERN ARKANSAS AFTER 7 PM.

SEVERE WEATHER WILL BE LIKELY. THE MAIN CONCERNS WILL BE STRONG TO
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED
OUT.

THE FRONT WILL EXIT THE STATE TO THE SOUTH AFTER MIDNIGHT...WITH
MUCH COOLER AIR TO FOLLOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A NORTHWEST WIND FLOW BEHIND THE FRONT WILL BRING SEVERAL ROUNDS OF
COOL AIR IN THE COMING DAYS. CANADIAN HIGH PRESSURE WILL SLOWLY
BUILD TOWARD THE REGION...WITH TEMPERATURES APPROACHING FREEZING IN
PORTIONS OF NORTHERN ARKANSAS DURING THE EARLY MORNING HOURS
THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Local storm report, Apr 3, 4:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             ASH FLAT                36.23N 91.61W
04/03/2007  E1.25 INCH       SHARP              AR   AMATEUR RADIO

&&

TBRAY
Local storm report, Apr 3, 4:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
456 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 S ZINC                36.24N 92.92W
04/03/2007  E0.25 INCH       BOONE              AR   LAW ENFORCEMENT

            1/4 INCH SIZE HAIL WAS REPORTED AT HARMON.

&&

TBRAY
Local storm report, Apr 3, 4:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED SIZE OF HAIL
NATIONAL WEATHER SERVICE LITTLE ROCK AR
456 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 S ZINC                36.24N 92.92W
04/03/2007  E1.00 INCH       BOONE              AR   LAW ENFORCEMENT

            1 INCH SIZE HAIL WAS REPORTED AT HARMON.

&&

TBRAY
Local storm report, Apr 3, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 S FRANKLIN            36.13N 91.77W
04/03/2007  E1.00 INCH       IZARD              AR   TRAINED SPOTTER

&&

TBRAY
Local storm report, Apr 3, 5:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             1 S BROCKWELL           36.14N 91.93W
04/03/2007  E0.75 INCH       IZARD              AR   TRAINED SPOTTER

&&

TBRAY
Local storm report, Apr 3, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             BELLEFONTE              36.20N 93.05W
04/03/2007  E1.00 INCH       BOONE              AR   BROADCAST MEDIA

&&

TBRAY

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:14 PM CDTSevere Thunderstorm WarningLZKClark, Pike46 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningLZKClark46 min
Apr 3, 11:28 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more13 hr
Apr 3, 3:53 PM CDTSevere Thunderstorm WarningLZKFulton, Izard67 min
Apr 3, 4:18 PM CDTSevere Thunderstorm WarningLZKBoone42 min
Apr 3, 4:26 PM CDTSevere Thunderstorm WarningLZKConway49 min
Apr 3, 4:32 PM CDTSevere Thunderstorm WarningLZKSharp43 min
Apr 3, 4:34 PM CDTSevere Thunderstorm WarningLZKSearcy41 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningLZKYell50 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningLZKBaxter, Stone49 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningLZKIzard48 min
Apr 3, 5:07 PM CDTSevere Thunderstorm WarningLZKSharp38 min
Apr 3, 5:16 PM CDTSevere Thunderstorm WarningLZKConway, Perry44 min
Apr 3, 5:32 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner58 min
Apr 3, 5:43 PM CDTSevere Thunderstorm WarningLZKFaulkner62 min
Apr 3, 5:45 PM CDTSevere Thunderstorm WarningLZKSharp30 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningLZKPerry60 min
Apr 3, 6:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence53 min
Apr 3, 6:15 PM CDTSevere Thunderstorm WarningLZKStone45 min
Apr 3, 6:41 PM CDTSevere Thunderstorm WarningLZKPulaski64 min
Apr 3, 6:44 PM CDTSevere Thunderstorm WarningLZKJackson37 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningLZKFaulkner43 min
Apr 3, 6:55 PM CDTSevere Thunderstorm WarningLZKWhite65 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk61 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.